EMIS/ELibM Electronic Journals

Outdated Archival Version

These pages are not updated anymore. For the current production of this journal, please refer to http://www.jstor.org/journals/0003486x.html.

Annals of Mathematics, II. Series, Vol. 149, No. 2, pp. 535-543, 1999
EMIS ELibM Electronic Journals Annals of Mathematics, II. Series
Vol. 149, No. 2, pp. 535-543 (1999)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



A positive solution to the Busemann-Petty problem in $\bbfR^4$

Gaoyong Zhang

Review from Zentralblatt MATH:

The author presents the solution to the Busemann-Petty problem in $\Bbb R^4.$ One of the key ideas in the proof, previously employed by {\it R. J. Gardner} [Ann. Math., II. Ser. 140, No. 2, 435-447 (1994; Zbl 0826.52010)], is the use of cylindrical coordinates in computing the inverse spherical Radon transform.

Reviewed by Serguey M.Pokas

Keywords: convex body; star body; Busemann-Petty problem; intersection body; Fourier transform; inverse spherical Radon transform; convexity; parallel section; cylindrical coordinates

Classification (MSC2000): 52A20

Full text of the article:

Electronic fulltext finalized on: 8 Sep 2001. This page was last modified: 21 Jan 2002.

© 2001 Johns Hopkins University Press
© 2001--2002 ELibM for the EMIS Electronic Edition
Metadata extracted from Zentralblatt MATH with kind permission